Volume 33, Number 2

Articles in the Issue:

Review Article:
Editorial Board
J. Comp. Math., No. 2, 33 (2015). Abstract
pdf
Full Article

Hongfei Fu and Hongxing Rui
A Priori Error Estimates for Least-Squares Mixed Finite Element Approximation of Elliptic Optimal Control Problems
J. Comp. Math., 33 (2015), pp. 113-127. Abstract
pdf
Full Article

Yan Liu, Weidong Shen, Baolin Tian, Shuanghu Wang, Song Jiang and Dekang Mao
Application of MFCAV Riemann Solver to Maire's Cell-Centered Lagrangian Method
J. Comp. Math., 33 (2015), pp. 128-145. Abstract
pdf
Full Article

Jicheng Jin, Ning Wei and Hongmei Zhang
A Two-Grid Finite-Element Method for the Nonlinear Schrödinger Equation
J. Comp. Math., 33 (2015), pp. 146-157. Abstract
pdf
Full Article

Tianliang Hou and Yanping Chen
Mixed Discontinuous Galerkin Time-Stepping Method for Linear Parabolic Optimal Control Problems
J. Comp. Math., 33 (2015), pp. 158-178. Abstract
pdf
Full Article

Xiaowei Fang and Qin Ni
A Direct Search Frame-Based Adaptive Barzilai-Borwein Method
J. Comp. Math., 33 (2015), pp. 179-190. Abstract
pdf
Full Article

C. Brennecke, A. Linke, C. Merdon and J. Schöberl
Optimal and Pressure-Independent L² Velocity Error Estimates for a Modified Crouzeix-Raviart Stokes Element with BDM Reconstructions
J. Comp. Math., 33 (2015), pp. 191-208. Abstract
pdf
Full Article

John C. Urschel, Xiaozhe Hu, Jinchao Xu and Ludmil T. Zikatanov
A Cascadic Multigrid Algorithm for Computing the Fiedler Vector of Graph Laplacians
J. Comp. Math., 33 (2015), pp. 209-226. Abstract
pdf
Full Article